MathSciNet Relay Station
MathSciNet bibliographic data
MR1487527 35K60 (35B40)
Leung, Anthony W.; Zhang, Qin Finite extinction time for nonlinear parabolic equations with nonlinear mixed boundary data. Nonlinear Anal. 31 (1998), no. 1-2, 1–13.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement